Surveys in Differential Geometry

Volume 19 (2014)

Title: Regularity and evolution of nonlinear equations

Editors: Cao; Schoen; Yau

Contents

Preface

Huai-Dong Cao, Richard Schoen, and Shing-Tung Yau

Preface

Huai-Dong Cao, Richard Schoen, and Shing-Tung Yau

Rigidity and minimizing properties of quasi-local mass

Po-Ning Chen and Mu-Tao Wang

pp. 49-61

Rigidity and minimizing properties of quasi-local mass

Po-Ning Chen and Mu-Tao Wang

pp. 49-61

Lojasiewicz inequalities and applications

Tobias Holck Colding and William P. Minicozzi

pp. 63-82

Lojasiewicz inequalities and applications

Tobias Holck Colding and William P. Minicozzi

pp. 63-82

Dispersive geometric curve flows

Chuu-Lian Terng

pp. 179-229

Dispersive geometric curve flows

Chuu-Lian Terng

pp. 179-229